# SDR IPXA2023060138762

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 32,919 hours, 20,198 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Bolt
- Part number: AS21118
- Part serial: NA
- Condition: Vibration
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** HIGH N1 VIBE INDICATION IN LEFT ENGINE REMOVED ALL EXISTING TRIM BALANCE BOLT ASSEMBLIES AND REPLACED WITH STANDARD BOLTS IN POSITION 5, 9, AND 13 IAW AMM 71-00-00-705-446-R03. PERFORMED TRIM BALANCE SURVEY TEST WITH ENGINES N1 @ 92% AMP 1.7 @ 87% AMP 2.24 @ 82% AMP 2.37 AND 75% AMP 2.20. AMPLITUDES ARE WITHIN LIMITS WITH REFERENCE TO TEST 6 AMM 71-00-00-715-327-R03.
